Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have sunburn on feet, swollen ankles, redness, applied aloe vera. What can I do for the throbbing?

hi, I forgot to put suncream on my legs and they have been really badly burnt. I did it 2 days ago and they srill hurt a lot, really red and my ankles are swollen, so much so that I can barely hurts when i put my feet onhte ground, almost like they are going to pop under the not over weight or anything. At the moment I have been putting aloe vera cream on my legs and tea towels soaked in cold water....cant sleep at night because my legs are throbbing...have them elevated now, but they are still throbbing....what can i do? Thank you
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
There can be possibility of Sunburn hypersensitivity in yourself. The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You can apply hydrocortisone cream and can take by mouth the antihistamine benadryl.
Keep your legs elevated and put a pillow below your legs at night time.
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor